# SDR FDEA201604031139

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 30,727 hours, 16,157 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX431952
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YELLOW HYD PUMP LOW PRESS.  WHEN ACFT RETURNED TO GATE ALL HYD INDICATIONS WERE NORMAL & THE HYD QUANTITIES WERE AT NORMAL LEVELS.  PERFORMED A GND ENG RUN TO SEE IF THE FAULT WOULD RETURN.  AFTER ENG START & OPERATION OF THE FLIGHT CONTROLS, THE FAULT RETURNED.  THEY GOT A YELLOW PUMP LOW PRESS & YELLOW SYS LOW PRESS ECAM MSG ALONG WITH AN OVERHEAD ENG YELLOW PUMP, LO PR LIGHT, A YELLOW SYS SERVO CTL, LO PR, LIGHT AS WELL AS A SPOILER  FAULTS FOR THE YELLOW SYS.  AFTER ENG SHUTDOWN WE FOUND THE OVERHEAD YELLOW ENG PUMP, LO PR, LIGHT WAS NOT ILLUMINATED WITH NO PRESS ON SYS.  R & R NR 2 ENG DRIVEN YELLOW SYS HYD PUMP IAW MM 29-11-32-04-02.  OK FOR SERVICE IAW MM 29-11-32-04-02.
